# SDR HYIA08242012003

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 30,174 hours
- Engine: Cont TSIO520VB
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Crossbeam
- Part number: 565410411
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REGULARLY SCHEDULED MX, DAMAGE WAS NOTICED TO THE LT NACELLE CROSSOVER BEAM.  UPON ARRIVAL IN FACILITY, CROSSOVER BEAM WAS FOUND CRACKED.  R & R BEAM WITH NEW PART.
